About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 903625, 9 pages
http://dx.doi.org/10.1155/2013/903625
Research Article

Existence and Decay Estimate of Global Solutions to Systems of Nonlinear Wave Equations with Damping and Source Terms

Department of Mathematics and Information Science, Zhejiang University of Science and Technology, Hangzhou 310023, China

Received 30 April 2013; Revised 1 September 2013; Accepted 2 September 2013

Academic Editor: T. Raja Sekhar

Copyright © 2013 Yaojun Ye. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. A. Medeiros and M. M. Miranda, “Weak solutions for a system of nonlinear Klein-Gordon equations,” Annali di Matematica Pura ed Applicata, vol. 146, pp. 173–183, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. M. M. Cavalcanti, V. N. D. Cavalcanti, J. S. P. Filho, and J. A. Soriano, “Existence and uniform decay of solutions of a parabolic-hyperbolic equation with nonlinear boundary damping and boundary source term,” Communications in Analysis and Geometry, vol. 10, no. 3, pp. 451–466, 2002. View at Zentralblatt MATH · View at MathSciNet
  3. M. M. Cavalcanti, V. N. Domingos Cavalcanti, and P. Martinez, “Existence and decay rate estimates for the wave equation with nonlinear boundary damping and source term,” Journal of Differential Equations, vol. 203, no. 1, pp. 119–158, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. M. M. Cavalcanti and V. N. Domingos Cavalcanti, “Existence and asymptotic stability for evolution problems on manifolds with damping and source terms,” Journal of Mathematical Analysis and Applications, vol. 291, no. 1, pp. 109–127, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. K. Agre and M. A. Rammaha, “Systems of nonlinear wave equations with damping and source terms,” Differential and Integral Equations, vol. 19, no. 11, pp. 1235–1270, 2006. View at Zentralblatt MATH · View at MathSciNet
  6. C. O. Alves, M. M. Cavalcanti, V. N. Domingos Cavalcanti, M. A. Rammaha, and D. Toundykov, “On existence, uniform decay rates and blow up for solutions of systems of nonlinear wave equations with damping and source terms,” Discrete and Continuous Dynamical Systems, vol. 2, no. 3, pp. 583–608, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. M. A. Rammaha and Z. Wilstein, “Hadamard well-posedness for wave equations with p-Laplacian damping and supercritical sources,” Advances in Differential Equations, vol. 17, no. 1-2, pp. 105–150, 2012. View at MathSciNet
  8. Z. Yang, “Existence and asymptotic behaviour of solutions for a class of quasi-linear evolution equations with non-linear damping and source terms,” Mathematical Methods in the Applied Sciences, vol. 25, no. 10, pp. 795–814, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. K. Ono, “Blow up phenomenon for nonlinear dissipative wave equatins,” Journal of Mathematics, Tokushima University, vol. 30, pp. 19–43, 1996.
  10. F. Dell'Oro and V. Pata, “Long-term analysis of strongly damped nonlinear wave equations,” Nonlinearity, vol. 24, no. 12, pp. 3413–3435, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. T. F. Ma and J. A. Soriano, “On weak solutions for an evolution equation with exponential nonlinearities,” Nonlinear Analysis, vol. 37, no. 8, Ser. A: Theory Methods, pp. 1029–1038, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. M. A. Rammaha, “The influence of damping and source terms on solutions of nonlinear wave equations,” Boletim da Sociedade Paranaense de Matemática, vol. 25, no. 1-2, pp. 77–90, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. C. O. Alves and M. M. Cavalcanti, “On existence, uniform decay rates and blow up for solutions of the 2-D wave equation with exponential source,” Calculus of Variations and Partial Differential Equations, vol. 34, no. 3, pp. 377–411, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. L. Bociu, M. Rammaha, and D. Toundykov, “On a wave equation with supercritical interior and boundary sources and damping terms,” Mathematische Nachrichten, vol. 284, no. 16, pp. 2032–2064, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. D. H. Sattinger, “On global solution of nonlinear hyperbolic equations,” Archive for Rational Mechanics and Analysis, vol. 30, pp. 148–172, 1968. View at Zentralblatt MATH · View at MathSciNet
  16. L. E. Payne and D. H. Sattinger, “Saddle points and instability of nonlinear hyperbolic equations,” Israel Journal of Mathematics, vol. 22, no. 3-4, pp. 273–303, 1975. View at Publisher · View at Google Scholar · View at MathSciNet
  17. M. Nakao, “A difference inequality and its application to nonlinear evolution equations,” Journal of the Mathematical Society of Japan, vol. 30, no. 4, pp. 747–762, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. E. Piskin and N. Polat, “Global existence, decay and blow-up solutions for coupled nonlinear wave equations with damping and source terms,” Turkish Journal of Mathematics, vol. 30, pp. 1–19, 2013.